Spring Network Meeting

Date and Time

Thursday, February 16, 2023, 9:00 a.m. - 12:00 p.m. ET or Thursday, February 23, 2023, 6:00 pm - 9:00 p.m. ET

Teams only need to attend one meeting, and should choose the workshop timeslot that works best for them.

The meeting will take place on Zoom.

APS-IDEA Spring Network Meeting

Speakers & Committees

Past Events

September Network Meeting (September 2022)
APS IDEA Town Hall (May 2022)
APS IDEA Virtual Meeting (February/March 2022)

Workshop Objectives

  • Teams will revisit basic ideas of the guiding principles
  • Teams will learn from the expertise present in the network and APS IDEA community
  • Teams will be reenergized and connect with other teams


Agenda

Workshop 1

Thursday, February 16, 2023 - all times are ET

Times Event Schedule
9:00 - 9:10 a.m. Welcome and Overview of the Workshop
9:10 - 9:30 a.m. Plenary 1: Shared Leadership: Strategies from Teams
9:30 - 10:00 a.m. Breakout Session: Sensemaking & Brave Spaces
10:00 - 10:15 a.m. Break (15 minutes)
10:15 - 11:05 a.m. Plenary 2: Research-based Methods: Practicum
11:05 - 11:20 a.m. Break (15 minutes)
11:20 - 11:55 a.m. Plenary 3: Centering Marginalized Voices: Panel
11:55 a.m. - 12:00 p.m. Closing Remarks

 

Workshop 2

Thursday, February 23, 2023 - all times are ET

Times Event Schedule
6:00 - 6:10 p.m. Welcome and Overview of the Workshop
6:10 - 6:30 p.m. Plenary 1: Shared Leadership: Strategies from Teams
6:30 - 7:00 p.m. Breakout Session: Sensemaking & Brave Spaces
7:00 - 7:15 p.m. Break (15 minutes)
7:15 - 8:05 p.m. Plenary 2: Research-based Methods: Practicum
8:05 - 8:20 p.m. Break (15 minutes)
8:20 - 8:55 p.m. Plenary 3: Centering Marginalized Voices: Panel
8:55 - 9:00 p.m. Closing Remarks

 

This project is sponsored by the APS Innovation Fund, AIP Diversity Action Fund, Alfred P. Sloan Foundation, Burroughs Wellcome Fund, and private donations.